×

Found 15 Documents (Results 1–15)

Manifolds with corners modeled on convenient vector spaces. (English) Zbl 1320.58001

Castrillón López, Marco (ed.) et al., Contribuciones matemáticas en honor a Juan Tarrés. Madrid: Universidad Complutense de Madrid, Facultad de Ciencias Matemáticas (ISBN 978-84-695-4421-1). 255-286 (2012).
MSC:  58B10
PDFBibTeX XMLCite

Corner singularities and multidimensional folds in nonlinear analysis. (English. Russian original) Zbl 0783.58013

Transl., Ser. 2, Am. Math. Soc. 153, 173-181 (1992); translation from Operator theory in function spaces, Rev. Lect. 13th All-Union Sch., Kujbyshev/ USSR 1988, 192-201 (1989).
MSC:  58E07 37C80 49Q10 58C25 58K99
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field